当システム
  詳細検索
Japanese | English 

Nara Women's University Digital Information Repository > 020 理学部 > 学外刊行物(理学部) > 雑誌 >

このアイテムのファイル:

ファイル 記述 サイズ形式
AA10875347V24N6pp795-813.pdf412.47 kBAdobe PDF見る/開く
タイトル: Non-hyperbolic automatic groups and groups acting on CAT(0) cube complexes
著者: Yamashita, Yasushi link image
著者(別表記) : 山下, 靖
著者読み: やました, やすし
キーワード: Automatic group; hyperbolic group; CAT(0) cube complex
発行日: 2014年 9月 3日
出版者: World Scientific Publishing
引用: Yoshiyuki Nakagawa, Makoto Tamura, and Yasushi Yamashita: Int. J. Algebra Comput. Vol. 24, No.6, pp.795-815 (2014)
抄録: We discuss a problem posed by Gersten: Is every automatic group which does not contain ℤ × ℤ subgroup, hyperbolic? To study this question, we define the notion of "n-track of length n", which is a structure like ℤ × ℤ, and prove its existence in the non-hyperbolic automatic groups with mild conditions. As an application, we show that if a group acts freely, cellularly, properly discontinuously and cocompactly on a CAT(0) cube complex and its quotient is "weakly special", then the above question is answered affirmatively.
記述: Preprint of an article published in [Int. J. Algebra Comput. Vol.24, No.6(2014), pp.795-813 ] [http://dx.doi.org/10.1142/S0218196714500349] © [copyright World Scientific Publishing Company] [http://www.worldscientific.com/worldscinet/ijac] Electronic version of an article published as [Int. J. Algebra Comput. Vol.24, No.6(2014), pp.795-813] [http://dx.doi.org/10.1142/S0218196714500349] © [copyright World Scientific Publishing Company] [http://www.worldscientific.com/worldscinet/ijac]
???metadata.dc.relation.doi???: http://dx.doi.org/10.1142/S0218196714500349
URI: http://hdl.handle.net/10935/4371
ISSN: 0218-1967
出現コレクション:雑誌

このアイテムの引用には次の識別子を使用してください: http://hdl.handle.net/10935/4371

当システムに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - ご意見をお寄せください